# SDR ASOA2014032710191

- Difficulty date: February 26, 2014
- Submitted: March 27, 2014
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 14,661 hours, 9,641 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE THRESHOLD AT ASD VERTICAL LEG CORRODED AT SCREW HOLES FOR TOP STEP.  R & R IAW SRM 51-42-06-001-001-A01 & DWG SH670-31825.
